# SDR DLM88100823

- Difficulty date: March 2, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 49,019 hours, 35,786 cycles
- Engine: Pwa JT8D219
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: C2 Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION OVER BEAM OF C2 LOWER DOOR JAMB.  FASTENERS WERE REMOVED IAW SRM 51-30-5.  CORROSION REMOVED IAW SRM 51-10-3 PAR 26.  THICKNESS FOUND OUT OF LIMITS IAW SRM 53-05 FIG 123 SHEET 2.  REPAIR DOUBLERS, FILLER AND SPACER WERE FABRICATED AND INSTALLED IAW SRM'S 53-05, FIG 123 SHEET 3 AND 51-10-3 P 14-21.
